Bulletin (New Series) of the American Mathematical Society

Review: Shoshichi Kobayashi, Differential geometry of complex vector bundles

Christian Okonek

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.), Volume 19, Number 2 (1988), 528-530.

First available in Project Euclid: 4 July 2007

Permanent link to this document


Okonek, Christian. Review: Shoshichi Kobayashi, Differential geometry of complex vector bundles. Bull. Amer. Math. Soc. (N.S.) 19 (1988), no. 2, 528--530. https://projecteuclid.org/euclid.bams/1183554744

Export citation


  • 1. M. F. Atiyah and R. Bott, The Yang-Mills equations over Riemann surfaces, Philos. Trans. Roy. Soc. London Ser. A 308 (1982), 523-615.
  • 2. S. K. Donaldson, Anti-self-dual Yang-Mills connections over complex algebraic surfaces and stable vector bundles, Proc. London Math. Soc. 50 (1985), 1-26.
  • 3. S. K. Donaldson, Infinite determinants-stable bundles and curvature, Duke Math. J. 54 (1987), 231-247.
  • 4. S. K. Donaldson, Irrationality and the h-cobordism conjecture, J. Differential Geom. 26 (1987), 141-168.
  • 5. R. Friedmann and J. W. Morgan, On the diffeomorphism types of certain algebraic surfaces. I, II, J. Differential Geom. (to appear).
  • 6. M. Lübke, Stability of Einstein-Hermitian vector bundles, Manuscripta Math. 42 (1983), 245-257.
  • 7. M. S. Narasimhan and C. S. Seshadri, Stable and unitary vector bundles on compact Riemann surfaces, Ann. of Math. (2) 82 (1965), 540-567.
  • 8. C. Okonek, M. Schneider and H. Spindler, Vector bundles over complex projective space, Progress in Math., vol. 3, Birkhäuser, Boston, Basel, Stuttgart, 1980.
  • 9. C. Okonek and A. Van de Ven, Stable vector bundles and differentiable structures on certain elliptic surfaces, Invent. Math. 86 (1986), 357-370.
  • 10. K. K. Uhlenbeck and S.-T. Yau, On the existence of Hermitian-Yang-Mills connections in stable vector bundles, Comm. Pure Appl. Math. 39 (1986), 257-293.